| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the retention shaft of the driver fractured.Attempts have been made and there is no further information at this time.
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr : product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as visual examination of the returned device identified the threaded tip has fractured and not all the pieces were returned.Optical images of the fracture surface revealed river lines and a helical shear lip near the edge of the screw suggesting a torsional overload mode of failure.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.